Have Medical Questions? Ask a Doctor Online!
Hello and welcome to JA. Dr Saleem here. Will be answering you shortly
As i understand you are experiencing extreme dryness inside your vagina. Well you have what we call atrophic vagina following menopause and rapid decline in estrogen . You will need topical estrogen creams to help you with thus other then lubricating yourself well ,before having sex. Topical estrogen is what you should use for now and see how it goes.
Let me know if you need any further help
So its literally bony inside ,i am sorry you can opt out for another expert then, may be someone else have an idea.
You are welcome. Let me know if you have anything else i can help you with
Hi there. Board-certified gyn here. Couple questions - do you still have all your female parts? Any surgeries in the abdomen or vagina? Do you still have periods? Do you have any other medical problems or take any medications?